Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Closures of direct sums of classes of operators


Author: Don Hadwin
Journal: Proc. Amer. Math. Soc. 121 (1994), 697-701
MSC: Primary 47D99; Secondary 46H15, 47A15, 47A20
MathSciNet review: 1209423
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that certain classes of Hilbert space operators that are direct sums of operators in specified classes are closed under sequential $ \ast $-strong limits. One such example is the class of operators that are direct sums of operators that are either subnormal or have imaginary parts with spectrum contained in $ [0,1] \cup [2,3]$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47D99, 46H15, 47A15, 47A20

Retrieve articles in all journals with MSC: 47D99, 46H15, 47A15, 47A20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1209423-1
PII: S 0002-9939(1994)1209423-1
Article copyright: © Copyright 1994 American Mathematical Society